Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 79, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 12:21 PM CDT for Caldwell County, Guadalupe County, Hays County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2017, 12:21 PM CDT (17:21 UTC)
- Expired
- Apr 11, 2017, 1:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 19 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 12:38 PM CDT | HAIL 1 | 4 Ssw San Marcos, TX | 1 INCH HAIL REPORTED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2072 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.5
The text
As transmitted.
427
WUUS54 KEWX 111721
SVREWX
TXC055-187-209-111815-
/O.NEW.KEWX.SV.W.0079.170411T1721Z-170411T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1221 PM CDT TUE APR 11 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
West central Caldwell County in south central Texas...
Southeastern Hays County in south central Texas...
North central Guadalupe County in south central Texas...
* Until 115 PM CDT
* At 1220 PM CDT, a severe thunderstorm was located near San Marcos,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Marcos, Lockhart, Martindale, Staples, San Marcos Regional
Airport, Maxwell, Reedville and Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
LAT...LON 2984 9803 2994 9787 2985 9765 2970 9789
TIME...MOT...LOC 1720Z 322DEG 7KT 2982 9792
HAIL...1.00IN
WIND...60MPH
$$
MO1 follow-up statement
427 WWUS54 KEWX 111746 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1246 PM CDT TUE APR 11 2017 TXC055-187-209-111815- /O.CON.KEWX.SV.W.0079.000000T0000Z-170411T1815Z/ Caldwell TX-Hays TX-Guadalupe TX- 1246 PM CDT TUE APR 11 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR WEST CENTRAL CALDWELL...SOUTHEASTERN HAYS AND NORTH CENTRAL GUADALUPE COUNTIES... At 1238 PM CDT, the public reported quarter size hail at the intersection of McCarty Lane and Interstate 35. HAZARD...Quarter size hail. SOURCE...Public. IMPACT...Damage to vehicles is expected. Locations impacted include... San Marcos, Lockhart, Martindale, Staples, San Marcos Regional Airport, Maxwell, Reedville and Redwood. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. This storm may cause serious injury and significant property damage. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2984 9803 2993 9786 2985 9765 2970 9789 TIME...MOT...LOC 1745Z 353DEG 3KT 2985 9793 HAIL...1.00IN WIND...<50MPH $$ PLATT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 9:56 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 11, 9:56 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 956 AM CDT Tue Apr 11 2017 .UPDATE... The weak cold front has moved slightly farther south and is now just inside the northern CWA. A broad convergence zone has developed across the northeast Hill Country and is being enhanced by the tail end of large scale forcing from the mid and upper level shortwave. Aircraft sounding data out of AUS no longer indicates the presence of a mid level cap, as was the case late yesterday afternoon and overnight which helped to limited the potential for on organized complex to push the front south. With the cap now eroded and deep moisture pooled over the area the weak front and mid/upper level forcing has allowed for the generation of scattered showers and storms through the eastern Hill Country and Central Texas this morning. These storms will drift east through the morning hours, possibly near the Austin metro area. A few stronger storms are possible with small hail and heavy downpours. A quick 1-2 inches is possibly under any of the heavier storms which could lead to localized flooding issues. At this time we will hold off on re-issuing the Flash Flood Watch as the short-term trends suggest the coverage of excessive rainfall to be isolated in nature. Going into the afternoon, the front appears to become slightly more diffuse and mid/upper level forcing begins to pull away. Coverage of showers and storms should decrease slightly and favor southern and eastern areas. && .PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/ UPDATE... We have let the Severe Thunderstorm and Flash Flood Watches expire at 12z or 7 AM CDT. There may be some strong storms and locally heavy downpours as a weakening upper level shortwave moves across South Central Texas this morning while interacting with a stalled front and moist and unstable airmass. The downpours may cause some minor flooding in the small areas that received heavy rains overnight. However, the threat for severe storms and flash flooding has ended. PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/ UPDATE... See below for the 12z aviation discussion... AVIATION... Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and DRT. An isolated shower or two is possible at the Interstate 35 sites through the early afternoon. CIGs are expected to improve to MVFR at AUS and SAT by 15z with all four TAF sites expected to improve to VFR by Tuesday afternoon. MVFR CIGs should return by late Tuesday evening before deteriorating further to IFR by early Wednesday morning. Winds will generally be out of the east/southeast at around 5 to 10 knots. PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/ SHORT TERM (Today through Wednesday)... A weak cold front along a Langtry to Lampasas to Waco is only drifting south and will stall by midday while a weakening upper level shortwave over western Texas to the Big Bend is moving east. These features will lift a moist airmass with PWS above 1.4 inches and unstable airmass with CAPEs above 1000 J/KG to produce isolated storms that could be strong to severe with locally heavy rains. Have maintained most of the ongoing severe and flash flood watches, except for the westernmost counties where the rains have mostly ended. The forecast is low confidence as models have underperformed for the most part across South Central Texas. May have to remove other counties prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch amounts with very isolated 5 inches totals. Rains will taper off during the remainder of this morning with only widely scattered showers and thunderstorms this afternoon. Zonal flow aloft and a moist airmass will allow for only isolated showers and thunderstorms tonight into Wednesday as the front dissipates or lifts back north. LONG TERM (Wednesday Night through Monday)... The pattern on Wednesday will continue through this weekend into early next week with isolated showers and thunderstorms expected. Parts of Val Verde county may see higher coverage due better moisture convergence with some storms possibly coming off the Serranias del Burro of northern Mexico. The upper level trough expected Thursday into Friday has trended further north with more recent model runs and have lowered POPs to 20 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 76 63 80 64 81 / 50 20 20 10 20 Austin Bergstrom Intl Airport 75 62 80 63 80 / 50 20 20 10 20 New Braunfels Muni Airport 76 63 80 64 80 / 50 20 20 10 20 Burnet Muni Airport 74 61 77 63 77 / 50 20 20 10 20 Del Rio Intl Airport 81 65 81 64 80 / 30 20 20 20 20 Georgetown Muni Airport 75 61 79 63 79 / 50 20 20 10 20 Hondo Muni Airport 79 63 81 64 81 / 40 20 20 10 20 San Marcos Muni Airport 76 63 80 63 80 / 50 20 20 10 20 La Grange - Fayette Regional 76 64 81 64 81 / 50 20 20 10 20 San Antonio Intl Airport 77 64 80 65 80 / 40 20 20 10 20 Stinson Muni Airport 77 64 80 65 81 / 40 20 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...Runyen Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 10 hours 26 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Special weather statement, Apr 11, 11:31 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1131 AM CDT TUE APR 11 2017 TXZ191-111700- Hays TX- 1131 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL NOON CDT... At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm near Driftwood, or near Dripping Springs, moving south at 15 mph. Nickel size hail will be possible with this storm. Locations impacted include... Wimberley, Dripping Springs, Woodcreek, Driftwood, Mount Gainor and Hays City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3018 9822 3022 9800 3003 9790 2998 9820 TIME...MOT...LOC 1631Z 347DEG 12KT 3013 9810
Special weather statement, Apr 11, 11:56 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1156 AM CDT TUE APR 11 2017
TXZ191-207-208-111745-
Guadalupe TX-Caldwell TX-Hays TX-
1156 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN HAYS AND NORTHERN GUADALUPE COUNTIES UNTIL 1245 PM
CDT...
At 1155 AM CDT, Doppler radar was tracking a strong thunderstorm
over San Marcos, with another strong thunderstorm near Uhland. Both
storms are moving northeast at 10 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
San Marcos, Kyle, Lockhart, Martindale, Uhland, Niederwald, San
Marcos Regional Airport, Maxwell, Reedville and Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2980 9783 2977 9792 2980 9802 2985 9803
2987 9806 3008 9781 2995 9761
TIME...MOT...LOC 1655Z 238DEG 8KT 2986 9795
PLATTLocal storm report, Apr 11, 11:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1158 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HAIL 1 WNW SAN MARCOS 29.89N 97.96W
04/11/2017 E0.88 INCH HAYS TX BROADCAST MEDIA
MEDIA REPORTING NICKLE-SIZED HAIL IN SAN
MARCOS.
&&Local storm report, Apr 11, 11:59 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL SAN MARCOS 29.88N 97.94W
04/11/2017 E0.75 INCH HAYS TX BROADCAST MEDIA
MEDIA REPORTING .75 INCH HAIL.
&&Local storm report, Apr 11, 12:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HAIL 1 ENE SAN MARCOS 29.89N 97.93W
04/11/2017 E0.25 INCH HAYS TX PUBLIC
CALLER REPORTING PEA SIZED HAIL.
&&
YBSpecial weather statement, Apr 11, 12:19 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1219 PM CDT TUE APR 11 2017
TXZ192-111800-
Travis TX-
1219 PM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TRAVIS COUNTY UNTIL
100 PM CDT...
At 1219 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mustang Ridge, or 7 miles east of Buda, moving northeast at 15 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Austin, Austin Bergstrom International Airport, Mustang Ridge,
Creedmoor, Maha, Del Valle and Pilot Knob.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3017 9755 3010 9762 3006 9768 3002 9771
3009 9780 3023 9770
TIME...MOT...LOC 1719Z 212DEG 14KT 3009 9772
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 10:55 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 35 min |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:40 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 50 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 36 min |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:36 PM CDT | River Flood Warning | EWX | Guadalupe | 18 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 42 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.